MathSciNet Relay Station
MathSciNet bibliographic data
MR2877722 26A33
He, Ji-Huan; Elagan, S. K.; Li, Z. B. Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus. Phys. Lett. A 376 (2012), no. 4, 257–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement